Squares in arithmetic progression with at most two terms omitted

Volume 134 / 2008

Shanta Laishram, T. N. Shorey Acta Arithmetica 134 (2008), 299-316 MSC: Primary 11D61. DOI: 10.4064/aa134-4-1

Authors

  • Shanta LaishramDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, Ontario, N2L 3G1, Canada
    e-mail
  • T. N. ShoreySchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai, 400 005, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image